Gaviscon 32 cool mint tablets
£3.75 (11.7p each)
Each Chewable Tablet contains 250mg Sodium Alginate, 133.5mg Sodium Bicarbonate and 80mg Calcium Carbonate as the active ingredients
- The tablets do not contain sugar or gluten. You can take this medicine if you are pregnant or breastfeeding. Dosage: For oral administration. Chew thoroughly before swallowing. Adults, including the elderly and children 12 years and over: When symptoms occur take two to four tablets after meals and at bedtime (up to four times a day). Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.
Do not store above 25°C. Store in the original package.
Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email email@example.com. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.